MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MYSPINE LP GUIDE L04; SURGICAL GUIDE FOR SPINE SURGERY

MEDACTA INTERNATIONAL SA MYSPINE LP GUIDE L04; SURGICAL GUIDE FOR SPINE SURGERY
Catalog Number 7.0524
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 june 2018: lot 00607s: (b)(4) items manufactured and released on 22 march 2018.Expiration date: 2018-09-09 no anomalies found related to the problem.Investigation performed by mysolution department on 07 june 2018: we analyzed each step of the myspine process; no errors have been found.Our analysis of the myspine process of this case found no deviations from the standard procedures.Each step has been performed correctly.The surgeon complained about a interspinous ligament - guide interference; anyway, this is a check that we are not able to previously verify, since on the ct scan it is not possible to see the soft tissue (like the ligament).The only check we perform is the interference amongst the guide, the upper vertebra and the lower vertebra.
 
Event or Problem Description
During a case that was supposed to be an l4-l5 fusion, the l4 myspine guide bridge seated too low.The surgeon had to take down the interspinous ligament between l3 and l4 in order for the guide to seat properly.Additionally the l5 guide was very large and the surgeon did not want to have to expose so much.Intraoperatively the surgeon made the decision to perform a decompression.The surgeon mentioned that his decision to perform a decompression was not a result of the myspine guides but based on the patient's anatomy.

Brand Name
MYSPINE LP GUIDE L04
Common Device Name
SURGICAL GUIDE FOR SPINE SURGERY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7578031
Report Number3005180920-2018-00402
Device Sequence Number209782
Product Code MNI
UDI-Device Identifier07630030878060
UDI-Public07630030878060
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132788
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/09/2018
Device Catalogue Number7.0524
Device Lot Number00607S
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2018
Initial Report FDA Received Date06/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR